Skip to main content
×
×
Home

ON THE EXCEPTIONAL SPECIALIZATIONS OF BIG HEEGNER POINTS

  • Francesc Castella (a1)
Abstract

We extend the $p$ -adic Gross–Zagier formula of Bertolini et al. [Generalized Heegner cycles and $p$ -adic Rankin $L$ -series, Duke Math. J. 162(6) (2013), 1033–1148] to the semistable non-crystalline setting, and combine it with our previous work [Castella, On the $p$ -adic variation of Heegner points, Preprint, 2014, arXiv:1410.6591] to obtain a derivative formula for the specializations of Howard’s big Heegner points [Howard, Variation of Heegner points in Hida families, Invent. Math. 167(1) (2007), 91–128] at exceptional primes in the Hida family.

Copyright
References
Hide All
1. Bertolini, M., Darmon, H. and Prasanna, K., Generalized Heegner cycles and p-adic Rankin L-series, Duke Math. J. 162(6) (2013), 10331148.
2. Castella, F., Heegner cycles and higher weight specializations of big Heegner points, Math. Ann. 356(4) (2013), 12471282.
3. Castella, F., On the -adic variation of Heegner points, Preprint, 2014,arXiv:1410.6591.
4. Castella, F., -adic heights of Heegner points and Beilinson–Flach elements, Preprint, 2015, arXiv:1509.02761.
5. Coleman, R. F., Reciprocity laws on curves, Compos. Math. 72(2) (1989), 205235.
6. Coleman, R. F., A p-adic Shimura isomorphism and p-adic periods of modular forms, in p-adic Monodromy and the Birch and Swinnerton–Dyer Conjecture (Boston, MA, 1991), Contemporary Mathematics, Volume 165, pp. 2151 (American Mathematical Society, Providence, RI, 1994).
7. Coleman, R. F., Classical and overconvergent modular forms, Invent. Math. 124(1–3) (1996), 215241.
8. Coleman, R. and Iovita, A., Hidden structures on semistable curves, Astérisque 331 (2010), 179254.
9. Ferrero, B. and Greenberg, R., On the behavior of p-adic L-functions at s = 0, Invent. Math. 50(1) (1978/79), 91102.
10. Greenberg, R., Trivial zeros of p-adic L-functions, in p-adic Monodromy and the Birch and Swinnerton–Dyer Conjecture (Boston, MA, 1991), Contemporary Mathematics, Volume 165, pp. 149174 (American Mathematical Society, Providence, RI, 1994).
11. Greenberg, R. and Stevens, G., p-adic L-functions and p-adic periods of modular forms, Invent. Math. 111(2) (1993), 407447.
12. Gross, B. H. and Koblitz, N., Gauss sums and the p-adic 𝛤-function, Ann. of Math. (2) 109(3) (1979), 569581.
13. Hida, H., Galois representations into GL2(Z p ⟦X⟧) attached to ordinary cusp forms, Invent. Math. 85(3) (1986), 545613.
14. Howard, B., Central derivatives of L-functions in Hida families, Math. Ann. 339(4) (2007), 803818.
15. Howard, B., Variation of Heegner points in Hida families, Invent. Math. 167(1) (2007), 91128.
16. Hyodo, O. and Kato, K., Semi-stable reduction and crystalline cohomology with logarithmic poles, Astérisque 223 (1994), 221268. Périodes -adiques (Bures-sur-Yvette, 1988).
17. Iovita, A. and Spieß, M., Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms, Invent. Math. 154(2) (2003), 333384.
18. Katz, N. M., p-adic properties of modular schemes and modular forms, in Modular Functions of One Variable, III (Proceedings of Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Mathematics, Volume 350, pp. 69190 (Springer, Berlin, 1973).
19. Kings, G., Loeffler, D. and Zerbes, S., Rankin–Eisenstein classes and explicit reciprocity laws, Preprint, 2015, arXiv:1503.02888.
20. Lei, A., Loeffler, D. and Zerbes, S. L., Euler systems for Rankin–Selberg convolutions of modular forms, Ann. of Math. (2) 180(2) (2014), 653771.
21. Mazur, B., Tate, J. and Teitelbaum, J., On p-adic analogues of the conjectures of Birch and Swinnerton–Dyer, Invent. Math. 84(1) (1986), 148.
22. Nekovář, J., p-adic Abel-Jacobi maps and p-adic heights, in The Arithmetic and Geometry of Algebraic Cycles (Banff, AB, 1998), CRM Proceedings Lecture Notes, Volume 24, pp. 367379 (American Mathematical Society, Providence, RI, 2000).
23. Nekovář, J., Selmer complexes, Astérisque 310 (2006), viii+559.
24. Nekovář, J. and Plater, A., On the parity of ranks of Selmer groups, Asian J. Math. 4(2) (2000), 437497.
25. Ochiai, T., A generalization of the Coleman map for Hida deformations, Amer. J. Math. 125(4) (2003), 849892.
26. Ohta, M., On the p-adic Eichler–Shimura isomorphism for 𝛬-adic cusp forms, J. Reine Angew. Math. 463 (1995), 4998.
27. Ohta, M., Ordinary p-adic étale cohomology groups attached to towers of elliptic modular curves. II, Math. Ann. 318(3) (2000), 557583.
28. Perrin-Riou, B., p-adic L-functions and p-adic Representations, SMF/AMS Texts and Monographs, Volume 3 (American Mathematical Society, Providence, RI, 2000). Translated from the 1995 French original by Leila Schneps and revised by the author.
29. Rubin, K., Euler Systems, Annals of Mathematics Studies, Volume 147 (Princeton University Press, Princeton, NJ, 2000). Hermann Weyl Lectures. The Institute for Advanced Study.
30. Serre, J.-P., Formes modulaires et fonctions zêta p-adiques, in Modular Functions of One Variable, III (Proc. Internat. Summer School, Univ. Antwerp, 1972), Lecture Notes in Mathematics, Volume 350, pp. 191268 (Springer, Berlin, 1973).
31. Venerucci, R., Exceptional zero formulae and a conjecture of Perrin-Riou, Invent. Math. (2015), to appear.
32. Wiles, A., On ordinary 𝜆-adic representations associated to modular forms, Invent. Math. 94(3) (1988), 529573.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 70 *
Loading metrics...

Abstract views

Total abstract views: 552 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th July 2018. This data will be updated every 24 hours.